ISSN:
 2156-8472

eISSN:
 2156-8499

All Issues

Volume 9, 2019

Volume 8, 2018

Volume 7, 2017

Volume 6, 2016

Volume 5, 2015

Volume 4, 2014

Volume 3, 2013

Volume 2, 2012

Volume 1, 2011

Mathematical Control & Related Fields

September 2012 , Volume 2 , Issue 3

A special issue
Dedicated to Professor Helmut Maurer on the occasion of his 65th birthday

Select all articles

Export/Reference:

Numerical null controllability of semi-linear 1-D heat equations: Fixed point, least squares and Newton methods
Enrique Fernández-Cara and Arnaud Münch
2012, 2(3): 217-246 doi: 10.3934/mcrf.2012.2.217 +[Abstract](1132) +[PDF](2080.8KB)
Controllability of the cubic Schroedinger equation via a low-dimensional source term
Andrey Sarychev
2012, 2(3): 247-270 doi: 10.3934/mcrf.2012.2.247 +[Abstract](1073) +[PDF](519.2KB)
Time-inconsistent optimal control problems and the equilibrium HJB equation
Jiongmin Yong
2012, 2(3): 271-329 doi: 10.3934/mcrf.2012.2.271 +[Abstract](1655) +[PDF](637.9KB)

2017  Impact Factor: 0.631

Editors

Librarians

Email Alert

[Back to Top]